# SDR UALA2013022701179

- Difficulty date: February 26, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 66,887 hours, 24,677 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER END ATTACH FRAME IS GOUGED IN SEVERAL PLACES.  REMOVED AND REPLACED LOWER ATTACHED FRAME IAW SRM.  MAJOR REPAIR.
